MathSciNet Relay Station
MathSciNet bibliographic data
MR1561395 Contributed Item
Shohat [J. Chokhate], J. A.; A simple method for normalizing Tchebycheff polynomials and evaluating the elements of the allied continued fractions. Bull. Amer. Math. Soc. 33 (1927), no. 4, 427–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement